# SDR AALA202312180850

- Difficulty date: December 16, 2023
- Submitted: December 18, 2023
- Operation: Air carrier
- Aircraft: N700UW
- Make and model: Airbus A319-112
- Aircraft serial: 885
- Aircraft time: 66,196 hours, 38,816 cycles
- System (JASC): 5280 · Landing Gear Doors
- Part: Fitting
- Part number: D5337061320300
- Condition: Cracked
- Location: Zone 100 - Fuse
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: LEFT HAND MAIN LANDING GEAR DOOR ACTUATOR FORWARD FITTING CRACKED AT FR 42 ON THE KEEL BEAM. REPLACED FITTING PER 350070.
